# SDR 2023F00080

- Difficulty date: January 24, 2023
- Submitted: March 14, 2023
- Operation: General aviation
- Aircraft: XAACS
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000554
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Component: Sensor De Posic
- Component part number: 4145001001
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

MESSAGE "AFCS FAULST" EVERY TIME CAPTAIN MAKES  FLIGHT CONTROLS CHECK,
